# SDR CAL960356

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Torque Box
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN WEB SECTION AT FORWARD R-2 TORQUE BOX UPPER HINGE ARM.  THE CRACK WAS CUT OUT IAW SRM 51-40-2.  A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND BOEING DRAWING 65-46561.  (X)
